# SDR AWXA9700222

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EITLF
- Make and model: Airbus A320-231
- Aircraft serial: 476
- System (JASC): 2120 · Air Distribution System
- Part: Hot Air Valve
- Part number: 746A000005
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE ALARM SOUNDED IN RIGHT AFT LAVATORY.  CREW REPORTED NO VISIBLE SMOKE, SDCU AND FDU SHOW NO FAULTS.  NO OBVIOUS FAULTS LAV ELECTRIC COMPONENTS, LIGHTS OR WATER HEATER.  CLEANED EXCESSIVE DUST FROM LAV VENT/SMOKE DETECTOR AREA.  UNABLE TO DUPLICATE SMOKE ALARM.  REMOVED AND REPLACED HOT AIR VALVE.
